[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 2 (3-2019) ::
J. of Stat. Sci. 2019, 12(2): 485-512 Back to browse issues page
Variable Selection and Structure Identification in High Dimension for Partial Linear Additive Models
Mohammad Kazemi , Davood Shahsavani , Mohammad Arashi
Abstract:   (1453 Views)
In this paper, we introduce a two-step procedure, in the context of high dimensional additive models, to identify nonzero linear and nonlinear components. We first develop a sure independence screening procedure based on the distance correlation between predictors and marginal distribution function of the response variable to reduce the dimensionality of the feature space to a moderate scale. Then a double penalization based procedure is applied to identify nonzero and linear components, simultaneously. We conduct extensive simulation experiments and a real data analysis to evaluate the numerical performance of the proposed method.
Keywords: Dimensionality Reduction, Partial Linear Additive Model, Screening, Structure Identification, Variable Selection.
Full-Text [PDF 238 kb]   (301 Downloads)    
Type of Study: Research | Subject: Applied Statistics
Received: 2017/12/28 | Accepted: 2018/06/18 | Published: 2018/10/17
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kazemi M, Shahsavani D, Arashi M. Variable Selection and Structure Identification in High Dimension for Partial Linear Additive Models. J. of Stat. Sci.. 2019; 12 (2) :485-512
URL: http://jss.irstat.ir/article-1-571-en.html


Volume 12, Issue 2 (3-2019) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3792